# SDR UALA2011050202115

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 42,054 hours, 11,044 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 2b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-C PAX SEAT 2B ARMREST AISLE SIDE EMERGENCY LIGHT ASSY BROKEN.  REPLACED PAX SEAT EMERGENCY LIGHT ASSY AND OPS CHECKED GOOD.
